Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
MDS20

Roaccutane - Need Advice

Hi all,

Like everyone here I am battling with acne and am now on Roaccutane... I am 27 years old and 85kg and up until 8 months ago had never had a problem with my skin...

Firstly my treatment so far. My first dermatologist was a quack and despite my please he only put me on 20 mg and the 40 mg so basically for someone who is 85kg the first 2 months was a waste of time.

My treatment below:

1 month 20 mg

2 month 40 mg

3 month 80 mg

Chicken pox so I had to go offf roaccutane for 2 weeks

4 month 40mg

5 month 80mg

My problem is about 5 weeks ago my skin seemed to be getting better... Now all of a sudden my face is oily again and it has got worse. I mean my face went from being dry and peeling to oily again in like a week and all my old spots have gotten worse again. I am worried that its going to get worse for good.

Has anyone experienced this?

Is this normal? Any feedback would be great.

Thanks

Mike

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×